MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIB PLATE SZ3 PMMA NON MODULAR; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. TIB PLATE SZ3 PMMA NON MODULAR; PROSTHESIS, KNEE
Catalog Number 00588000302
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Periprosthetic fracture (4902)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00588003012, 12mm height size c articular surface with hinge post extension, lot 65672136.00598801215, 15mm diameter 30mm length straight stem extension combined length 75mm 15mm diameter 30mm length straight stem extension combined length 75mm, lot 67279702 00588001302, right size c cemented option femoral component, lot 66671292.G2: event occurred in australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient had undergone a primary right total knee arthroplasty.Subsequently, the patient underwent a revision due to fall and dislocation approximately 2 years and 6 months.Now, approximately 3 months post revision, the patient has undergone a second revision due to periprosthetic fracture of the tibia.Attempts have been made and no additional information is available.
 
Event or Problem Description
No additional information to report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event could not be confirmed due to lack of product.Medical records and radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: no discrete periprosthetic fracture is identified.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TIB PLATE SZ3 PMMA NON MODULAR
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23568121
Report Number0001822565-2025-04134
Device Sequence Number15933876
Product Code JWH
UDI-Device Identifier00889024199002
UDI-Public(01)00889024199002(17)300415(10)66949268
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00588000302
Device Lot Number66949268
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale